# SDR 08FDEA00108

- Difficulty date: January 11, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 42,787 hours, 9,786 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ARC28272
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FLIPPER DOOR FORWARD SIDE FOUND CHAFED.  RT MLG FLIPPER DOOR FORWARD SIDE CHAFFED EDGE   SMOOTHENED OFF AND   FOUND WITHIN LIMIT AS PER SRM 52-00-01 FIGURE 1 VOLUME I. RT MLG AND GEAR WHEEL DOOR OPERATION CHECK CARRIED OUT AS PER AMM 32-31-00-700-803.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
